Jan 23, 2010
WHICH MEDS CAUSE NEUROPATHY?
Response from Dr. Young
Hello and thanks for your post.
Several HIV drugs have been associated with causing peripheral neuropathy. What's important to recognize is that HIV itself is a cause of neuropathy and persons with AIDS are at much greater risk of developing neuropathy, with or without antiretroviral medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Itchy Skin?
- Is Sore Throat A Symptom Of AIDS?
- Diarrhea After Licking Genital Worried I Have HIV
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.